# SDR UIEA2022072600772

- Difficulty date: July 25, 2022
- Submitted: July 28, 2022
- Operation: Air carrier
- Aircraft: N471MC
- Make and model: Boeing 747412
- Aircraft serial: 26557
- Aircraft time: 86,764 hours
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Isolation Valve
- Part number: 39831051
- Part serial: 4860
- Condition: Faulty
- Stage of operation: CL
- How discovered: O
- Nature of condition: O, S
- Precautionary procedure: A, J

## Discrepancy

AFTER TAKEOFF, BOTH DUCTS INDICATED BETWEEN 7 AND 17 PSI(PERFORMED FIM TASK 36-11 TASK 826. FOUND RIGHT ISOLATION VALVE FAULTY. REMOVED AND REPLACED RIGHT ISOLATION VALVE IAW AMM 36-11-07-404 AND PERFORMED LEAK CHECK. OPS CHECK & LEAK CHECK GOOD. )
